# SDR UPS803016

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, EMERGENCY LIGHTS CAME ON IN FLIGHT, ALL ELECTRICAL SYS GOOD.  COULD NOT TURN OFF LIGHTS WITH ARM /DISARM SWITCH.  REPLACED EMERGENCY BATTERY PACK ASSY.
